# SDR CA130320009

- Difficulty date: March 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 42,134 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator
- Part number: 310573401
- Condition: Leaking
- Location: Oil Pressurure
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE SHUTDOWN DUE TO LOW OIL PRESSURE, CAUSED BY OIL PRESSURE REGULATOR VALVE HOUSING LEAKING DUE TO WORN BOSS.
